# SDR MWEA95513

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 370-389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A GOUGE APPROX .031 INCH ON THE INNER SKIN LOCATED BETWEEN STA 370 AND STA 389 JUST UNDER LONGERON 18R.  INSTALLED A NEW SKIN PANEL IAW SRM 51-30.
